Write a review

Lips Uneven After Juvederm Injections

I was looking for subtle change, I wanted to have...

I was looking for subtle change, I wanted to have a bit more of a pout to my lips.

It it is probably too early to tell whether or not I like my results, however at this point I am unhappy because my lips seem uneven.

Today I had a half vile of Juvederm injected into my upper and lower lips. One side of my upper and lower lips seem totally unaffected (smooth, no swelling,very little soreness), while the other side is sore, lumpy and swollen. I am afraid that my smile is going to be uneven and that the bumps won't go away. Is this reaction normal?

3 Comments

Dr Blinski...check out my complete review on this site. i am paralyzed from the juvederm. it is confirmed by my neuro doc. had emg and mri ...go see my complete review with the whole story and my pics thanks and get back w me if you can.


  • Reply

i have a deformed smile now from juvederm. permanent nerve damage.

  • Reply
You most likely have swelling in one side more than the other. Use ice and CALL THE INJECTING DOCTOR for post injection care, NOW!!!
  • Reply
Was this review helpful?